The paper focuses on a Dirichlet problem driven by the (Formula presented.) -Laplacian. The existence of at least two non-zero solutions under suitable conditions on the nonlinear term is established. The approach is based on variational methods.

Chinni A., Sciammetta A., Tornatore E. (2022). Existence of non-zero solutions for a Dirichlet problem driven by (p(x),q(x)-Laplacian. APPLICABLE ANALYSIS, 101(15), 5323-5333 [10.1080/00036811.2021.1889523].

Existence of non-zero solutions for a Dirichlet problem driven by (p(x),q(x)-Laplacian

Sciammetta A.
Secondo
;
Tornatore E.
Ultimo
2022-01-01

Abstract

The paper focuses on a Dirichlet problem driven by the (Formula presented.) -Laplacian. The existence of at least two non-zero solutions under suitable conditions on the nonlinear term is established. The approach is based on variational methods.
2022
Settore MAT/05 - Analisi Matematica
Chinni A., Sciammetta A., Tornatore E. (2022). Existence of non-zero solutions for a Dirichlet problem driven by (p(x),q(x)-Laplacian. APPLICABLE ANALYSIS, 101(15), 5323-5333 [10.1080/00036811.2021.1889523].
File in questo prodotto:
File Dimensione Formato  
Chinnì Sciammetta Tornatore.pdf

Solo gestori archvio

Tipologia: Pre-print
Dimensione 413.43 kB
Formato Adobe PDF
413.43 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/527544
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 4
social impact